Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes whitish penile discharge along with itching sensation?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6010 Questions

default
Posted on Tue, 27 Oct 2015 in Men's Health
Question: HI, I am a 38 year old male and I have a white discharge from my penis and its also itchy. I have not had sex with anyone else other than my wife. How do I get this treated? There is no smell from the white discharge. I also have small rashes all over my legs and feet.
doctor
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer:
Possible penile fungal infection to get further checked and treated...

Detailed Answer:
Hi,

I understand your concerns.

The white discharge from your penis accompanied by itchiness are suggestive for candida infection. Your wife might be having vaginal infection (candida)/discharge too since she is only your partner. It is normal for the women to get infection due to their morphological patterns.

In your case, I advise to:
- run a culture of your penile discharge to confirm the diagnosis and to start specific treatment
- usually the treatment consists of prescription fluconazole orally together with applying clotrimazole cream locally
- keep good genital hygiene
- wash your genitalia each time you have sexual intercourse with your wife
- get your wife tested and treated as well

With regards to the small rash you have all over your legs and feet, I need to have a look at them for a proper diagnosis. Can you send a photo of them to me?
Thank you!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Vaginal infection

doctor1 MD

I am 54 yrs female, no period for 10 months. Self treated for yeast infection 3 weeks ago with one oral pill. Symptoms prior were discharg, no odor, vaginal itching. Symptoms stopped 2 days post oral canestan pill. 2 days ago symptoms returned so started a series of 3 vaginal suppositories of canestan. On second morning I started a light period ( thin bloody light flow). 10 months post menstrual cycle and to start bleeding, is this a concern? Am

doctor1 MD

What would cause these symptoms.... pain during intercourse , fishy odor especially after intercourse, lower abdominal pressure constantly. Discharge is normal looking except there is a lot of it during intercourse. Periods are normal. Bladder infection about 6 weeks ago, which is seemingly resolved with antibiotics. Yeast infection about 10 weeks ago, resolved with suppository. No pain on urination or bowel movements. No itchiness or burning either.

doctor1 MD

Hello Doctor, Since mid-Feb I have been experiencing a strong pulse in my stomach, esp after eating. I also noticed cloudiness in my urine which was very pronounced after a heavy meal. I have been checked for UTI and vaginal infections, and these tests have come back negative. One doctor suggested that the cloudiness in my urine could be salts precipitating but he wasn t conclusive. A few times in March, I experienced chest palpitations, and a sensation that can only be described as feeling your pulse all over your body. Perhaps, these are tremors? In April, I had palpitations lasting a few hours at which point I rushed to the ER. My blood pressure was low-normal (110/70). My pulse rate was slow at 60 bpm but at times dipped to 48-50 bpm. I was discharged after being monitored for 4 hours. I was told by an attending nurse to take a magnesium supplement because my serum magnesium levels were slightly low. My serum sodium was also slightly low. I subsequently went to a naturopath since regular doctors were not helping my case. The naturopath diagnosed my problem as that of malabsorption. Meanwhile, my palpitations and body and stomach tremors have continued. As has the cloudiness in my urine (esp noticeable a couple of hours after lunch, which is my big meal of the day). This morning, I started taking a magnesium supplement. I am hoping this helps my symptoms although I do not know what is wrong. Thanks in advance. UBN140502

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I m 15 and I have been having a weird odour coming from my vagina and some discharge, it is not painful and it does not burn when I urinate. It is not a yeast infection nor is it a water infection so I have come to the conclusion that it must be Bacterial Vaginosis. I am also not sexually active. I have taken medication that was prescribed by my doctor but it never worked so I decided to do some research. I found that inserting plain yogurt into your vagina and eating yogurt regularly helped cure it. Is this true?

doctor1 MD

Hi there, I’ve had white/yellowish dishcharge for a couple of days now. Itching, but no odour. I saw my Gynae today and he said it could be a yeast infection. He’s taken a vagibal swab too and the results will be out in a couple of days. He...

doctor1 MD

I don't believe I have an STD , recently, my vagina (don't know the proper term) but where my hole is had a lot of irritation, when I woke it hurts or when I pee it then burns and I have to XXXXXXX it with toilet paper to reduce the pain, no odor,...